Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
151 Doctors are Online

Constant increase in belly. Is it due to excessive sitting in front of PC?

Hi, I am a guy (20). My belly has started growing out like a balloon since last 4 or 5 months. At first I just ignored it but now that it is continually swelling (yeah, I cant feel any fats, I think its swelling) I am worried. I am a Computer Science student and practice coding 20 to 30 hours a week, that is, most of my time is spent while sitting in front of PC. Can you please elaborate that this swelling of belly thing is because of excessive sitting in front of PC (as in I just eat or code with no or very little physical exercise) or there might be some other internal medical issues? Also suggest me what should I do.
Thanks.
Asked On : Mon, 14 Oct 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hello friend ..
Welcome to Health Care Magic ..

There is nothing to be worried as it is not related to medical issue . It seems its due to gas accumulation due to soft drinks and undigested foods that causes feeling of belly distension ..
Have a good healthy food and Exercise daily to burn out excess calroies that are stored from diet .
Add protien rich diet and decrease fast foods rich in oil and carbohydrates and fats .
Deworm regularly every 6months to free from parasitic infestations.

Exercise is only choice to reduce feeling of abdomen distention .

Hope this information will help you to have healthy life.
Thanks & Take Care.
Answered: Mon, 14 Oct 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor